# SDR AALA20170505006

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 96,346 hours, 15,372 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ON SEAT 7J SIDE PANEL HAS DAMAGED WIRES.   REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-10.  OPS CHECKED GOOD.
